# SDR DALA1247529227

- Difficulty date: August 30, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 30,548 hours, 20,922 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, ABOVE 18000, FLIGHT ATTENDANT REPORTED STRONG BURNING ODOR AND SMOKE COMING FROM VENTS, SPECIFICALLY IN BACK OF CABIN.  CREW REPORTED INCREASING PACK CABIN TEMPERATURE SEEMED TO DECREASE ODOR.  MAINTENANCE TROUBLESHOT PER FIM.  FOUND COALESCER BAGS VERY DIRTY.  PERFORMED DUCT   BURNOUT PER AMM.   REPLACED COALESCER BAGS.  ALL CHECKED GOOD.
